# SDR COZA20171004114

- Difficulty date: September 30, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,483 hours, 39,127 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 10948661
- Part serial: 4004
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSTABLE CABIN PRESSURIZATION.  PERFORMED FUNCTIONAL CHECK OF CABIN PRESSURIZATION CONTROLLER WITH NO FAULTS FOUND.  FOUND RESIDUAL PRESSURE IN THE BLEED AIR MANIFOLD WITH APU NOT RUNNING.  REPLACED THE APU LOAD CONTROL VALVE.
